Alert archive / Missouri / Wind Advisories in 2019
Wind Advisory 12, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Nov 30, 2019, 1:58 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 30, 2019, 9:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2019, 1:58 PM CST (19:58 UTC)
- In effect from
- Nov 30, 2019, 9:00 PM CST
- Expired
- Dec 1, 2019, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
296 WWUS73 KSGF 301958 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 158 PM CST Sat Nov 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200- /O.NEW.KSGF.WI.Y.0012.191201T0300Z-191202T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 158 PM CST Sat Nov 30 2019 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest and west central Missouri. * WHEN...From 9 PM this evening to 6 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north south oriented highways. Secure outdoor objects. && $$
3 follow-up statements
553 WWUS73 KSGF 010840 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 240 AM CST Sun Dec 1 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020000- /O.CON.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 240 AM CST Sun Dec 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest and west central Missouri. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle on north south oriented highways. Secure outdoor objects. && $$
656 WWUS73 KSGF 012134 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 334 PM CST Sun Dec 1 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020000- /O.CON.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 334 PM CST Sun Dec 1 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 15 to 30 mph with gusts up to 40 mph. * WHERE...Portions of southeast Kansas and central, east central, south central, southwest and west central Missouri. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CRAMER
434 WWUS73 KSGF 012356 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 556 PM CST Sun Dec 1 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020100- /O.EXP.KSGF.WI.Y.0012.000000T0000Z-191202T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 556 PM CST Sun Dec 1 2019 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Winds have decreased below advisory criteria, but will continue to be gusty through tonight. Will allow wind advisory to expire. $$ Raberding
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Nov 30, 11:58 AM CST, 2 hours earlier.
Area forecast discussion, Nov 30, 11:58 AM CST, 2 hours before
Area Forecast Discussion National Weather Service Springfield MO 1158 AM CST Sat Nov 30 2019 .SYNOPSIS... Issued at 223 AM CST Sat Nov 30 2019 Very strong storm system was strengthening over Nebraska early this morning. The forecast area had some scattered thunderstorms on Friday evening and another round of showers and thunderstorms was developing in southeast Kansas and western Missouri. A cold front extended south out of the low across western Kansas and a warm front was lifting north into the southwest CWA, where temperatures have risen into the low 60s so far tonight. Main focus with the forecast will be with convection as it shifts east this morning ahead of the drier air and then gusty winds behind the front and drier air later today and tonight. && .SHORT TERM...(Today and tonight) Issued at 223 AM CST Sat Nov 30 2019 Showers and thunderstorms in the western CWA currently, will track eastward this morning ahead of the cold front. Most of the precipitation will end over the CWA by midday, with a few showers/storms possible in the early afternoon out east. Much drier air will move in behind the front, which should promote better mixing during the afternoon...especially in the west which will clear out first. Will see wind gusts of 35 to 40 mph likely during the afternoon, staying below advisory criteria. Will need to monitor this in the far western CWA. The gust winds over 30 mph will continue tonight across the area with the main low tracking east across Iowa into Illinois and a fairly strong pressure gradient southwest of the low across the CWA. Main instability will be south and southeast of the CWA today, but wouldn't be shocked to see a few stronger storms over the eastern Ozarks before the convection ends early this afternoon. Temperatures today will likely rise into the 60s for most of the area but will come crashing down tonight back into the low to mid 30s as strong cold air advection occurs. .LONG TERM...(Sunday through Friday) Issued at 223 AM CST Sat Nov 30 2019 The low will be pulling away from the area on Sunday, but we'll maintain a pretty decent pressure gradient over the area, continuing to advect in the colder air. Precipitation associated with the wrap around moisture should remain to the north and northwest of the CWA. Temperatures will struggle in the low 40s for most of the CWA and then drop back into the mid to upper 20s for lows Sunday night. Surface ridge will shift across the area on Monday, but the cooler than normal temperatures will linger for another day with highs still in the 40s. A warmup should start by Tuesday with more normal temperatures through the remainder of the week as a more zonal quick pattern develops. A quick moving system will push across the southern plains into the mid and low Mississippi valley regions Thursday into Friday and will bring the next chance of precipitation to the area. Right now it looks like mostly rain showers for the area with the better instability for thunderstorms remaining to the south and colder air for winter precipitation to the north. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1153 AM CST Sat Nov 30 2019 Brisk and gusty southwest winds will develop this afternoon and become even stronger out of the west later tonight and Sunday. Gusts over 30 knots are likely with occasional gusts approaching 40 knots possible. VFR will persist through tonight, however MVFR cloud cover will wrap around a departing low pressure system and will likely make it into Springfield Sunday morning. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...Lindenberg SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Schaumann
Hazardous weather outlook, Nov 30, 1:03 PM CST, 55 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 103 PM CST Sat Nov 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 103 PM CST Sat Nov 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited to Elevated non thunderstorm wind risk. Limited snow risk. Elevated to Locally Significant fire weather risk. DISCUSSION... A quickly drying air mass and gusty southwest winds will lead to elevated fire weather conditions this afternoon across western Missouri and southeastern Kansas. Locally significant fire weather conditions will be possible across southeastern Kansas. Southwesterly wind gusts over 30 mph can be expected this afternoon. Winds will then turn to the west and increase late tonight into the 30 to 45 mph range. Snow showers will be possible late tonight across central Missouri. A light dusting will be possible in the Truman and Lake of the Ozarks region. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow showers and flurries will persist into Sunday roughly near and north of a Springfield to Eminence line. A light dusting of snow will be possible across central Missouri mainly near and north of a Hermitage to Rolla line. Brisk and gusty west to northwest winds will continue into Sunday with gusts of 40 to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Nov 30, 8:15 AM CST, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
815 AM CST Sat Nov 30 2019
MOZ098-301500-
Shannon MO-
815 AM CST Sat Nov 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHANNON COUNTY UNTIL 900
AM CST...
At 814 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Eminence to near Birch Tree.
Movement was east at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Echo Bluff State Park... Current River State Park...
Winona... Eminence...
Alley Spring... Midridge...
Round Spring... West Eminence...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3709 9121 3694 9122 3694 9147 3731 9149
3742 9120 3741 9118 3726 9116 3725 9112
3720 9112 3720 9109 3718 9109 3717 9104
3714 9104 3714 9102 3710 9102
TIME...MOT...LOC 1414Z 276DEG 41KT 3729 9143 3696 9141
SchaumannLocal storm report, Nov 30, 11:52 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 AM CST SAT NOV 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLOOD 4 WNW AVA 36.97N 92.73W
11/30/2019 DOUGLAS MO TRAINED SPOTTER
LOW WATER CROSSING AT COWSKIN CREEK FLOODED
AND IMPASSIBLE.
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 7:21 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 39 min |
| Nov 29, 7:54 PM CST | Severe Thunderstorm Warning | SGF | Miller | 24 min |
| Nov 29, 8:26 PM CST | Special Weather Statement | SGF | Maries | 19 min |
| Nov 29, 8:32 PM CST | Severe Thunderstorm Warning | SGF | Maries | 13 min |
| Nov 29, 8:36 PM CST | Dense Fog Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 6 hr |
| Nov 29, 8:54 PM CST | Special Weather Statement | SGF | Dallas | 36 min |
| Nov 29, 9:21 PM CST | Special Weather Statement | SGF | Greene | 24 min |
| Nov 29, 11:06 PM CST | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 39 min |
| Nov 30, 4:36 AM CST | Special Weather Statement | SGF | Camden, Miller | 24 min |
| Nov 30, 5:29 AM CST | Special Weather Statement | SGF | Stone | 31 min |
| Nov 30, 5:46 AM CST | Special Weather Statement | SGF | Taney | 44 min |
| Nov 30, 6:40 AM CST | Special Weather Statement | SGF | Wright | 35 min |
| Nov 30, 8:15 AM CST | Special Weather Statement | SGF | Shannon | 45 min |
Nearby
Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.